`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 5,Number 1,     March 2006

1

Lindstedt series for periodic solutions of beam equations with quadratic and velocity dependent nonlinearities   Pages : 1 - 28

V. Mastropietro and Michela Procesi

 Abstract       Full Text      Related Articles

2

Existence and nonexistence results for a class of parabolic equations with mixed boundary conditions   Pages : 29 - 54

B. Abdellaoui,  E. Colorado and I. Peral

 Abstract       Full Text      Related Articles

3

Asymptotic behavior of the Klein-Gordon-Schrödinger lattice dynamical systems   Pages : 55 - 69

Ahmed Y. Abdallah

 Abstract       Full Text      Related Articles

4

On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian   Pages : 71 - 84

C. Cortázar and Marta García-Huidobro

 Abstract       Full Text      Related Articles

5

Spike solutions to a nonlocal differential equation   Pages : 85 - 95

Changfeng Gui and Zhenbu Zhang

 Abstract       Full Text      Related Articles

6

The uniform boundedness and threshold for the global existence of the radial solution to a drift-diffusion system   Pages : 97 - 106

Masaki Kurokiba,  Toshitaka Nagai and T. Ogawa

 Abstract       Full Text      Related Articles

7

On the strong invariance property for non-Lipschitz dynamics   Pages : 107 - 124

Mikhail Krastanov,  Michael Malisoff and Peter Wolenski

 Abstract       Full Text      Related Articles

8

A Nekhoroshev theorem for some infinite--dimensional systems   Pages : 125 - 146

Paolo Perfetti

 Abstract       Full Text      Related Articles

9

Boundary layer and variational eigencurve in two-parameter single pendulum type equations   Pages : 147 - 154

Tetsutaro Shibata

 Abstract       Full Text      Related Articles

10

Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients   Pages : 155 - 179

Luisa Moschini,  Guillermo Reyes and Alberto Tesei

 Abstract       Full Text      Related Articles

11

Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration   Pages : 181 - 200

C. M. Elliott,  B. Gawron,  S. Maier-Paape and E. S. Van Vleck

 Abstract       Full Text      Related Articles

12

Controllability of couette flows   Pages : 201 - 211

Michael Schmidt and Emmanuel Trélat

 Abstract       Full Text      Related Articles

13

Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients   Pages : 213 - 240

Pierpaolo Soravia

 Abstract       Full Text      Related Articles